Endocrinol Metab > Volume 20(5); 2005 > Article
Journal of Korean Endocrine Society 2005;20(5):519-523.
DOI: https://doi.org/10.3803/jkes.2005.20.5.519    Published online October 1, 2005.
A case of Methimazole-Induced Cholestatic Jaundice With Agranulocytosis.
Sang Gu Kang, Jong Oh Bae, Eun Young Lee, Seong Min Lim, Sang Kun Cho, Ji Hye Kim, Sun Kyung Song
Division of Endocrinology and Metabolism, Department of Internal Medicine, Presbyterian Medical Center, Cheonju, Korea.
Abstract
Methimazole is a widely used and generally well-tolerated antithyroid agent. Adverse reactions occur in 1~5% of patients taking methimazole medication, but these are most commonly transient, benign leukopenia and a skin rash. Severe cholestatic jaundice, combined with agranulocytosis, has been known as a rare complication. Herein, a case of methimazole induced cholestatic jaundice, with agranulocytosis, is reported.
Key Words: Methimazole, Cholestatic jaundice, Agranulocytosis


Editorial Office
101-2503, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea​
Tel: +82-2-716-2428    Fax: +82-2-714-5103    E-mail: journal@endocrinology.or.kr                

Copyright © 2021 by Korean Endocrine Society. All rights reserved.

Developed in M2PI

Close layer
prev next